JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE COHN-JORDAN EXTENSION AND SKEW MONOID RINGS OVER A QUASI-BAER RING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE COHN-JORDAN EXTENSION AND SKEW MONOID RINGS OVER A QUASI-BAER RING
HASHEMI EBRAHIM;
  PDF(new window)
 Abstract
A ring R is called (left principally) quasi-Baer if the left annihilator of every (principal) left ideal of R is generated by an idempotent. Let R be a ring, G be an ordered monoid acting on R by and R be G-compatible. It is shown that R is (left principally) quasi-Baer if and only if skew monoid ring is (left principally) quasi-Baer. If G is an abelian monoid, then R is (left principally) quasi-Baer if and only if the Cohn-Jordan extension is (left principally) quasi-Baer if and only if left Ore quotient ring is (left principally) quasi-Baer.
 Keywords
quasi-Baer rings;left principally quasi-Baer rings;compatible rings;skew monoid rings;Cohn-Jordan extension;skew Laurent extension;Ore quotient rings;
 Language
English
 Cited by
1.
An Alternative Perspective on Skew Generalized Power Series Rings, Mediterranean Journal of Mathematics, 2016, 13, 6, 4723  crossref(new windwow)
2.
Left principally quasi-Baer and left APP-rings of skew generalized power series, Journal of Algebra and Its Applications, 2015, 14, 03, 1550038  crossref(new windwow)
3.
ON ANNIHILATOR IDEALS OF SKEW MONOID RINGS, Glasgow Mathematical Journal, 2010, 52, 01, 161  crossref(new windwow)
 References
1.
E. P. Armendariz, A note on extensions of Baer and p.p-rings, J. Austral. Math. Soc. 18 (1974), 470-473 crossref(new window)

2.
G. F. Birkenmeier, Idempotents and completely semiprime ideals, Comm. Algebra 11 (1983), 567-580 crossref(new window)

3.
G. F. Birkenmeier, On polynomial extensions of principally quasi-Baer rings, Kyungpook Math. J. 40 (2000), 247-253

4.
G. F. Birkenmeier, J. Y. Kim, and J. K. Park, Principally quasi-Baer rings, Comm. Algebra 29 (2001), no. 2, 639-660 crossref(new window)

5.
G. F. Birkenmeier, J. Y. Kim, and J. K. Park, Polynomial extensions of Baer and quasi-Baer rings, J. Pure Appl. Al- gebra 159 (2001), 24-42

6.
G. F. Birkenmeier, J. Y. Kim, and J. K. Park, On quasi-Baer rings, Contemp. Math. 259 (2000), 67-92 crossref(new window)

7.
W. E. Clark, Twisted matrix units semigroup algebras, Duke Math. J. 34 (1967), 417-424 crossref(new window)

8.
A. W. Chattters and C. R. Hajarnavis, Rings with chain conditions, Pitman, Boston, 1980

9.
J. A. Fraser and W. K. Nicholson, Reduced PP-rings, Math. Japonica 34 (1989), no. 5, 715-725

10.
J. Han, Y. Hirano, and H. Kim, Some results on skew polynomial rings over reduced rings, preprint

11.
E. Hashemi and A. Moussavi, Polynomial extensions of quasi-Baer rings, Acta Math. Hungar. 107 (2005), no. 3, 207-224 crossref(new window)

12.
E. Hashemi and A. Moussavi, Skew power series extentions of ${\alpha}$-rigid p.p.-rings, Bull. Korean Math. Soc. 41 (2004), no. 4, 657-665 crossref(new window)

13.
E. Hashemi and A. Moussavi, On (${\alpha},{\delta}$)-skew Armendariz Rings, J. Korean Math. Soc. 42 (2005), no. 2, 353-363 crossref(new window)

14.
E. Hashemi, A. Moussavi, and H. S. Javadi, Polynomial ore extentions of Baer and p.p.-rings, Bull. Iranian Math. Soc. 29 (2003), no. 2, 65-84

15.
Y. Hirano, On annihilator ideals of a polynomial ring over a noncommutative ring, J. Pure Appl. Algebra 168 (2002), 45-52 crossref(new window)

16.
Y. Hirano, On ordered monoid rings over a quasi-Baer ring, Comm. Algebra 29 (2001), no. 5, 2089-2095 crossref(new window)

17.
C. Y. Hong, N. K. Kim, and T. K. Kwak, Ore extensions of Baer and p.p-rings, J. Pure Appl. Algebra 151 (2000), 215-226 crossref(new window)

18.
D. A. Jordan, Bijective extension of injective ring endomorphisms, J. London Math. Soc. 35 (1982), no. 2, 435-488

19.
I. Kaplansky, Rings of Operators, Benjamin, New York, 1965

20.
N. H. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), 477-488 crossref(new window)

21.
J. Krempa, Some examples of reduced rings, Algebra Colloq. 3 (1996), no. 4, 289-300

22.
T. Y. Lam, A. Leroy, and J. Matczuk, Primeness, semiprimeness and prime radical of ore extensions, Comm. Algebra 28 (2000), no. 8, 3895-3801

23.
Z. Liu, A note on principally quasi-Baer rings, Comm. Algebra 30 (2002), no. 8, 3885-3890 crossref(new window)

24.
A. Moussavi, H. S. Javadi, and E. Hashemi, Generalized quasi-Baer rings, to appear in the Comm. Algebra

25.
A. Moussavi and E. Hashemi, Semiprime skew polynomial rings, submitted

26.
V. A. Mushrub, On the uniform dimension of skew polynomial rings in many variables, Fundamental and applied Mathematics 7 (2001), no. 4, 1107-1121

27.
D. S. Passman, The Algebraic Structure of Group Rings, John Wiley and Sons., 1977

28.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), 14-17

29.
B. Stenstrom, Rings of Quotients, Springer, Berlin, 1975

30.
H. Tominaga, On s-unital rings, Math. J. Okayama Univ. 18 (1976), 117-134